# SDR CALA2021062800974

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737724
- Aircraft serial: 29048
- Aircraft time: 67,773 hours, 26,785 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Split
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED FOR LANDING* FLAP POSITION INDICATOR HAS NEEDLES SPLIT FLAPS SPLIT ON APPROACH 1 AT 15 1 AT 25 LOCKED L/P UNLOCKED FOR SIGNOFF. LP OPEN. FURTHER DETAILS AWAITED
